... normal and ok to experience?
First day on 10mg. Prozac. Having chills. Pretty intense cold feeling deep throught body. Is this?
- 6 Mar 2015 by CathyCat
- 6 March 2015
Yes, first 3-5 days / 2-3 weeks to settle in. Best not to change the dose during this time. It will settle in.
Yes this is common for some people to have those side effects The full therapeutic effect takes about 6-8 weeks, but you should feel better within 10 days to 2 weeks.
Hi - My personal experience has been that yes, chills are normal when you start (and in my case, end) an anti-depressant in general. I've had that for almost all the medications I've been on. For me the effects of an anti-depressant would last the first few days and then subside (as per my Dr - Your body gets used to it). But please, if you truly do not feel this is normal, seek medical attention. And do not stop taking the medication, unless your doctor specifies that you do.
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 5 Feb 2015 • 4 answers
I am on my 11th day of Prozac, I am having ups and downs, I am feeling awful,when will they kick in?
Updated 19 Feb 2012 • 2 answers
Im currently on 80mg of prozac a day, if stopped taken cold turkey, how long before the body reacts?
Updated 6 Aug 2018 • 3 answers
Updated 30 Jul 2016 • 3 answers
Updated 18 Mar 2018 • 1 answer